Research Article

Cofinitely Goldie*-Supplemented Modules

Number: 43 June 30, 2023
EN

Cofinitely Goldie*-Supplemented Modules

Abstract

One of the generalizations of supplemented modules is the Goldie*-supplemented module, defined by Birkenmeier et al. using $\beta^{\ast}$ relation. In this work, we deal with the concept of the cofinitely Goldie*-supplemented modules as a version of Goldie*-supplemented module. A left $R$-module $M$ is called a cofinitely Goldie*-supplemented module if there is a supplement submodule $S$ of $M$ with $C\beta^{\ast}S$, for each cofinite submodule $C$ of $M$. Evidently, Goldie*-supplemented are cofinitely Goldie*-supplemented. Further, if $M$ is cofinitely Goldie*-supplemented, then $M/C$ is cofinitely Goldie*-supplemented, for any submodule $C$ of $M$. If $A$ and $B$ are cofinitely Goldie*-supplemented with $M=A\oplus B$, then $M$ is cofinitely Goldie*-supplemented. Additionally, we investigate some properties of the cofinitely Goldie*-supplemented module and compare this module with supplemented and Goldie*-supplemented modules.

Keywords

Cofinitely supplemented module, Goldie*-supplemented module, cofinitely Goldie*-supplemented module

References

  1. R. Alizade, G. Bilhan, P. F. Smith, \emph{Modules whose Maximal Submodules have Supplements}, Communication in Algebra 29 (6) (2001) 2389--2405.
  2. P. F. Smith, \emph{Finitely Generated Supplemented Modules are Amply Supplemented}, Arabian Journal for Science and Engineering 25 (2) (2000) 69--79.
  3. G. Bilhan, \emph{Totally Cofinitely Supplemented Modules}, International Electronic Journal of Algebra 2 (2007) 106--113.
  4. R. Alizade, E. Büyükaşık, \emph{Cofinitely Weak Supplemented Modules}, Communication in Algebra 31 (11) (2003) 5377--5390.
  5. Y. Talebi, R. Tribak, A. R. M. Hamzekolaee, \emph{On H-Cofinitely Supplemented Modules}, Bulletin of the Iranian Mathematical Society 39 (2) (2013) 325--346.
  6. T. Koşan, \emph{$H$-Cofinitely Supplemented Modules}, Vietnam Journal of Mathematics 35 (2) (2007) 215--222.
  7. F. Ery{\i}lmaz, Ş. Eren, \emph{On Cofinitely Weak Rad-Supplemented Modules}, Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistic 66 (1) (2017) 92--97.
  8. G. F. Birkenmeier, F. T. Mutlu, C. Nebiyev, N. S\"{o}kmez, A. Tercan, \emph{Goldie*-Supplemented Mo\-du\-les}, Glasgow Mathematical Journal 52 (A) (2010) 41--52.
  9. N. S\"{o}kmez, \emph{Goldie*-Supplemented and Goldie*-Radical Supplemented Modules}, Doctoral Dissertation Ondokuz May{\i}s University (2011) Samsun.
  10. Y. Talebi, A. R. Moniri Hamzekolaee, A. Tercan, \emph{Goldie-Rad-Supplemented Modules}, Analele Stiintifice ale Universitatii Ovidius Constanta 22 (3) (2014) 205--218.
APA
Güroğlu, A. T. (2023). Cofinitely Goldie*-Supplemented Modules. Journal of New Theory, 43, 35-42. https://doi.org/10.53570/jnt.1260505
AMA
1.Güroğlu AT. Cofinitely Goldie*-Supplemented Modules. JNT. 2023;(43):35-42. doi:10.53570/jnt.1260505
Chicago
Güroğlu, Ayşe Tuğba. 2023. “Cofinitely Goldie*-Supplemented Modules”. Journal of New Theory, nos. 43: 35-42. https://doi.org/10.53570/jnt.1260505.
EndNote
Güroğlu AT (June 1, 2023) Cofinitely Goldie*-Supplemented Modules. Journal of New Theory 43 35–42.
IEEE
[1]A. T. Güroğlu, “Cofinitely Goldie*-Supplemented Modules”, JNT, no. 43, pp. 35–42, June 2023, doi: 10.53570/jnt.1260505.
ISNAD
Güroğlu, Ayşe Tuğba. “Cofinitely Goldie*-Supplemented Modules”. Journal of New Theory. 43 (June 1, 2023): 35-42. https://doi.org/10.53570/jnt.1260505.
JAMA
1.Güroğlu AT. Cofinitely Goldie*-Supplemented Modules. JNT. 2023;:35–42.
MLA
Güroğlu, Ayşe Tuğba. “Cofinitely Goldie*-Supplemented Modules”. Journal of New Theory, no. 43, June 2023, pp. 35-42, doi:10.53570/jnt.1260505.
Vancouver
1.Ayşe Tuğba Güroğlu. Cofinitely Goldie*-Supplemented Modules. JNT. 2023 Jun. 1;(43):35-42. doi:10.53570/jnt.1260505